# SDR RRXA99595

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1020
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FRAME AT STA 1020 BETWEEN LONGERONS 35 LEFT TO 35 RIGHT, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW  DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW TIMCO DWG DC08-0229 REV. A AND DC-8 SRM 53-2-0 FIGURE 2.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-4-1.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
